| Model Number |
MMT-7008A |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
01/07/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced inaccurate reading and triggered threshold suspend.The customer's blood glucose was around 300 mg/dl and sensor glucose was 58 mg/dl at the time when threshold suspend was triggered.The sensor will not be returned for analysis.